# SDR HNAA2021101800516

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING RIB 21 INSIDE 551CB CRACKED .... PERFORMED REPAIR ON L/H WING RIB 21 INSIDE 551CB PNL IAW EMB 145 SRM 57-20-07 ITEM 4 FIGURE 203 DET C AND PIEDMONT EO1-57-21-0280
